# SDR DALA1036859855

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO BETWEEN BS 484 AND BS 503 L30 HAS CORROSION. REMOVED SECTION OF LONGERON FS 414-551, LONGERON SPLICE FABRICATED ON TRAVELER 2312N09800.  INSTALLED LONGERON AND SPLICE IAW SRM 53-01, FIG 1,51-30-2,51-30-5,53-02 FIG 14,51-10-3.
